Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 19, Number 89

All articles in this issue are freely accessible.

On the stability of parabolic difference schemes
Olof B. Widlund.
Math. Comp. 19 (1965), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170479
On general iterative methods for the solutions of a class of nonlinear operator equations
M. Z. Nashed.
Math. Comp. 19 (1965), 14-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179906
Some estimates of the coefficients in the Chebyshev series expansion of a function
David Elliott and George Szekeres.
Math. Comp. 19 (1965), 25-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172447
An algorithm for summing orthogonal polynomial series and their derivatives with applications to curve-fitting and interpolation
Francis J. Smith.
Math. Comp. 19 (1965), 33-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172445
On the extrapolated Jacobi or simultaneous displacements method in the solution of matrix and operator equations
W. V. Petryshyn.
Math. Comp. 19 (1965), 37-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176601
On the nonsingularity of real matrices
A. J. Hoffman.
Math. Comp. 19 (1965), 56-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174566
Bounds for the spectral radius of a matrix
N. A. Derzko and A. M. Pfeffer.
Math. Comp. 19 (1965), 62-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171792
An algorithm for solving a polynomic congruence, and its application to error-correcting codes
M. H. McAndrew.
Math. Comp. 19 (1965), 68-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174408
Computer investigation of difference sets
Harry S. Hayashi.
Math. Comp. 19 (1965), 73-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171368
Best approximate integration fuormulas and best error bounds
Don Secrest.
Math. Comp. 19 (1965), 79-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193752
Stabilizing predictors for weakly unstable correctors
Hans J. Stetter.
Math. Comp. 19 (1965), 84-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178576
Stability properties of Adams-Moulton type methods
Robert R. Brown, James D. Riley and Morris M. Bennett.
Math. Comp. 19 (1965), 90-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178572
Calculation of elliptic integrals of the third kind by means of Gauss’ transformation
Henry E. Fettis.
Math. Comp. 19 (1965), 97-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175286
Chebyshev approximations for the complete elliptic integrals $K$ and $E$
W. J. Cody.
Math. Comp. 19 (1965), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171370
Evaluation of the integral $I_{n}(b)=2\over𝜋∫^{∞}_{0}(sinx\over x)^{n} cos(bx)dx.$
R. G. Medhurst and J. H. Roberts.
Math. Comp. 19 (1965), 113-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172446
An extension of the table of the Toronto function
A. H. Heatley.
Math. Comp. 19 (1965), 118-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171946
Tables of values of $𝜎_{2s}$ relating to Weierstrass’ elliptic function
Chih Bing Ling.
Math. Comp. 19 (1965), 123-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171369
A method for the computation of the error function of a complex variable
Otto Neall Strand.
Math. Comp. 19 (1965), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170456
A new integral representation of the Bessel coefficients
P. Razelos.
Math. Comp. 19 (1965), 130-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171034
Footnote to the evaluation of certain complex elliptic integrals
C. D. Sutherland.
Math. Comp. 19 (1965), 132-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171371
On Davis’ method of estimating quadrature errors
Y. T. Lo, S. W. Lee and B. Sun.
Math. Comp. 19 (1965), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177508
Guass weights and ordinates for $∫_{0}^{1}f(x)x^{2}dx$
Donald W. L. Sprung and D. J. Hughes.
Math. Comp. 19 (1965), 139-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173360
Mantissa distributions
Alan G. Konheim.
Math. Comp. 19 (1965), 143-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175159
New primes of the form $n^{4}+1$
A. Gloden.
Math. Comp. 19 (1965), 144-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170870
Some additional factorizations of $2^{n}±1$
K. R. Isemonger.
Math. Comp. 19 (1965), 145-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170846
Reviews and Descriptions of Tables and Books
Math. Comp. 19 (1965), 147-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 19 (1965), 174-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note
Math. Comp. 19 (1965), 175-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 19 (1965), 175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions